# SDR ASOA20130601165

- Difficulty date: June 1, 2013
- Submitted: June 2, 2013
- Operation: Air carrier
- Aircraft: N11539
- Make and model: Emb EMB-145LR
- Aircraft serial: 145536
- Aircraft time: 28,084 hours, 21,436 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14533832405
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  OMEGA BEAM WAS FOUND TO BE CORRODED AT FRAME 55.  MX REMOVED THE CORROSION AND PERFORMED A DOUBLER REPAIR IAW SRM 53-00-10, FIG 202.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
